Aleve Liquid Gels with Naproxen Sodium, Pain Reliever and Fever Reducer, 220 mg (160 ct.)

by Aleve |
Item # 11739
|
Model # 8963145 |

About this item

  • For minor aches and pains such as minor arthritis, body aches, and headaches
  • Relieves pain for up to 12 hours
  • Soft, liquid-filled capsules
Top Rated

Products are FSA & HSA Eligible

current price: $19.48$0.12/ea
Free shipping for Plus

Description

With Aleve Liquid Gels, you can manage your pain instead of letting your pain manage you. Enjoy relief that can last up to 12 hours. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever.

What Are Aleve Liquid Gels?

Aleve Liquid Gels are NSAID naproxen sodium capsules. These 220 mg liquid gels are an excellent pain reliever and fever reducer. Just one dose of Aleve liquid gels provides you with enough pain relief to last up to 12 hours. Aleve works fast to offer all-day pain relief.

Stock Up and Save on Aleve Pain Relief Gels

Now you can stock up and save on the most effective over-the-counter pain reliever when you visit your local Sam's Club store. Purchase the 160-count bottle of Aleve liquid gels today and keep instant pain relief on hand at all times.

Ingredients

Each capsule contains: Naproxen Sodium 220mg, FD&C blue #1, gelatin, glycerin, lactic acid, mannitol, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, purified water, sorbitan, sorbitol.

Member reviews & questions

Disclaimers

"Membership is required to complete an in-club or curbside pickup purchase at Sam's Club."